# SDR SWAA2022040661696

- Difficulty date: December 10, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ASD MOPSILL BS 967-986 RBL55 WL 208 / REMOVED CORROSION ON ASD MOPSILL BS967-987 RBL55 WL208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS 1' X 1' X .012'. OUT OF LIMITS PER SRM 53-70-15-1A-1. REMOVED ASD MOPSILL PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW ASD MOPSILL PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 147A8540. INSTALLED ASD MOPSILL PER SRM 51-40-02-0G-0 AND DWG 147A8501.
